Discussions that mention ativan

General Health board


I have really come to realize that I have a huge phobia of throwing up. On the 8th of December, I went to a party and I tried marijuana for the third time. It was going fine for like the first half hour, and then I felt like crap. I was eventually sick later on in the evening, and after that I felt much better. Everything was fine on Sunday until the nighttime. I started panicking like crazy, afraid I was going to be sick. I went into work for like an hour on the Monday, and then I came straight home. I went to a walk-in clinic on Monday night and the doctor couldn't seem to find anything wrong with me, other than I was super wound up. He prescribed Lorazepam (0.5mg) and I took it once or twice a day for a week. I stopped taking it on Sunday because I didn't feel like it anymore. The total time I took this pill was less than a week.

I am feeling out of it today and I don't know if it is withdrawal from the Lorazepam (Ativan it is also called), sheer anxiety from me being sick, or just groggy from the sleeping aids I took last night.

I am crying a lot now, and I can't enjoy playing the guitar like I used to!:(:(:(

I just want to get back to normal!
[COLOR="Navy"]Well, I would recomend that you lay off the weed. It's illegal for a reason. And obviously it doesn't agree with your system. Ativan is an antianxiety drug. If you stopped taking it cold turkey, you are probably going through a withdrawal. Some people are more sensitive to medications that others and will suffer from withdrawals quicker than other folks. It sounds like you are having a bit of withdrawal from it. You don't just stop taking meds like that cold.

You are probably just a combination of everything together that is making you feel unwell. Personally I would stay away from the weed, drink alot of fluids, rest and get yourself back on track. Eat decent, try sleeping without meds and get healthy...